# SDR CA120118005

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED STRONG ELECTRICAL ODOR IN FLIGHT DECK DURING FLIGHT, GALLEY/LAV FAN C/B POPPED.
